# SDR DALA2018041402432

- Difficulty date: April 13, 2018
- Submitted: April 14, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR CLIP STA Y= 1380 LONG 15L AT AFT ACCESSORIES COMPARTMENT. FRAME CLIP WAS REPLACED PER SRM  53-14-4 & DWG 9912246 REV CY.
